Instability intervals for Hill’s equation with symmetric single-well potential
We deduce some explicit estimates for the periodic and semiperiodic eigenvalues and the lengths of the instability intervals of Hill’s equation with symmetric single-well potentials by using an auxiliary eigenvalue problem. We also give bounds for the gaps of the Dirichlet and Neumann eigenvalues.
How to Cite
Başkaya, E., H. Coşkun, and A. Kabataş. “Instability Intervals for Hill’s Equation With symmetric single-Well Potential”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 6, June 2019, pp. 858-64, https://umj.imath.kiev.ua/index.php/umj/article/view/1481.